# SDR DALA2024030503042

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 MAIN CABIN AFT WET AREA BETWEEN STA 1640 - 1660 RBL50 APPROX FLOOR SUPPORT CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED THE FLOOR SUPPORT IAW B757 SRM 51-40-02-0G (0225440)
